# SDR ASAA2023083044984

- Difficulty date: August 30, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N973AK
- Make and model: Boeing 737-9
- Aircraft serial: 43346
- Aircraft time: 5,651 hours, 1,627 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Modulating Valve
- Part number: 3989085
- Part serial: 20747
- Condition: Faulty
- Location: Right Ecs Bay
- Part time: 30,209 hours, 10,670 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

TECH SERVICES REQUEST FOR FOLLOW-UP TO AERMETRIC FAULT 21-55091(RT PACK TCV IS OUT OF RANGE OR VALVE IS NOT IN COMMANDED POSITION)----(#PRI2)----ETOPS SIGNIFICANT SYSTEM----. GROUNDED - YES. TECH SERVICES RECOMMEND TO REMOVE AND REPLACE THE RIGHT PACK TEMPERATURE CONTROL VALVE AS PRECAUTION. REF AMM 21-51-10/401. (RESOLVED ON W/O: 1967902 TASKCARD: N/R-00001 ) TASK CARD COMPLIED WITH.
